Two points Taylor's type representations for analytic complex functions with integral remainders

[img]
Preview
10.2478_auom-2021-0022.pdf - Published Version (542kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Two points Taylor's type representations for analytic complex functions with integral remainders. Universitatea "Ovidius" Constanta. Analele. Seria Matematica, 29 (2). pp. 131-154. ISSN 1224-1784

Abstract

In this paper we establish some two point weighted Taylor's expansions for analytic functions f: D ⊂C→ C defined on a convex domain D. Some error bounds for these expansions are also provided. Examples for the complex logarithm and the complex exponential are also given.

Dimensions Badge

Altmetric Badge

Additional Information

First published 17 May 2013

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44621
DOI https://doi.org/10.2478/auom-2021-0022
Official URL https://sciendo.com/article/10.2478/auom-2021-0022
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Taylor’s formula, power series, logarithmic and exponential functions
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login